# SDR DALA1149099014

- Difficulty date: August 22, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N914DE
- Make and model: Doug MD-88
- Aircraft serial: 49957
- Aircraft time: 44,944 hours, 35,953 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPAIRED PER ERA 466085-14 REV E DUE ERA 466085-14 REV C LT WINDOW BELT PANEL FS 408-522 WINDOW NBR 31 ACCOMPLISH PERM REPAIR PRIOR TO 52630 AC CYCLES   (TO 216859)
